# SDR UIEA2019042604026

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1480-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1720 LBL 11 .33" SEAT TRACK FOUND CRACK.( CABIN-STA 1670.45 TO STA 1776.45 LBL 11.33" SEAT TRACK REPAIRED IAW RL-53-65-13525 REV.A AND SRM 53-00-52-2R-12 REPAIR 12.  )
